Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Thermal stresses in elastic plates


Authors: I. S. Sokolnikoff and E. S. Sokolnikoff
Journal: Trans. Amer. Math. Soc. 45 (1939), 235-255
MSC: Primary 74F05; Secondary 74B05, 74K20
DOI: https://doi.org/10.1090/S0002-9947-1939-1501989-8
MathSciNet review: 1501989
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 74F05, 74B05, 74K20

Retrieve articles in all journals with MSC: 74F05, 74B05, 74K20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-1501989-8
Article copyright: © Copyright 1939 American Mathematical Society